MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-VAGINAL DELIVERY

Medline Industries, LP MEDLINE; DBD-VAGINAL DELIVERY
Catalog Number DYNJ60699A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "received pvp solution broken in custom pack leaking everywhere inside.".
 
Additional Manufacturer Narrative
The customer reported receiving pvp solution broken in custom pack leaking everywhere inside, with the location of concern "in tray at the bottom"; the incident did not occur during patient use.The investigation included sample evaluation, review of finished good production records, review of finished good pack build, trending review, and stock check; two full opened packs were evaluated and it was observed the pvp solution had leaked throughout the entire pack, and the pvp paint cap was fully tightened.Based on the complaint details, sample evaluation, and investigation, medline confirmed the betadine leaked inside of the pack.With the information provided, medline was not able to confirm at what point during the pack's lifecycle the leaking occurred or what may have caused it, and is working with the component manufacturing facility to further explore root cause and corrective action.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-VAGINAL DELIVERY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
urmi parekh
three lakes drive
northfield, IL 60093--275
MDR Report Key50856375
Report Number1417592-2026-47866
Device Sequence Number10026467
Product Code MLS
UDI-Device Identifier40195327023073
UDI-Public40195327023073
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ60699A
Device Lot Number23DMC314
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/26/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown